Irodalom és matematika

Bencze, Mihály: Irodalom és matematika. Iskolakultúra, (2) 3. pp. 52-53. (1992)

[img] Cikk, tanulmány, mű
iskolakultura_1992_003_052-053.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Iskolakultúra
Date: 1992
Volume: 2
Number: 3
Page Range: pp. 52-53
ISSN: 1215-5233
Uncontrolled Keywords: Matematika
Date Deposited: 2018. Aug. 02. 09:29
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43157

Actions (login required)

View Item View Item